Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

killacneforever

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About killacneforever

  • Rank
    New Member
  1. I'm on my 6th month of Accutane my last month (80mg a day for the past 4 months). I got the flu so I decided to stop taking Accutane for a few days in order to take Tylenol and other meds to not be too tough on my liver. After just one day (that's 2 Accutane pills, 80mg) I woke up and noticed I had small, inflammed-looking red bumps all over my fingers, hands, toes and feet. Could missing just one day of Accutane cause this? I did notice that I had 2 or 3 small bumps like these on my fingers
  2. I'll take it Monday and let you know what happens. Maybe the dose contributed by weakening my immune system? It's just that I've never been sick that fast and that bad before. It came fast and went away fast.
  3. Thanks! I hope it's just the stomach flu. What if it's some kind of reaction my body has to Accutane? After all, everybody is different. I'm going to take it again next week, probably Monday.
  4. I took my first dose of Accutane 40mg (I weigh about 170..so it's a "low" dose) Tuesday night around 8pm with a lot of water and after a big dinner. I also took some fish oil and Vitamin E (as recommended by my dermatologist). Around 3am Wednesday I woke up feeling very nauseas and vomited. Then I had diarrhea for a few hours. The rest of the day I felt terrible and had a fever of 101. No coughing or runny nose..just a fever and very, very weak with a slight headache. Today I feel much bet
×